EconPapers    
Economics at your fingertips  
 

Luce rule with limited consideration

Alonso Ahumada and Levent Ülkü

Mathematical Social Sciences, 2018, vol. 93, issue C, 52-56

Abstract: We study a modification of the Luce rule for stochastic choice which admits the possibility of zero probabilities. In any given menu, the decision maker uses the Luce rule on a consideration set, potentially a strict subset of the menu. Without imposing any structure on how the consideration sets are formed, we characterize the resulting behavior using a single axiom. Our result offers insight into special cases where consideration sets are formed under various restrictions.

Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489618300131
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:93:y:2018:i:c:p:52-56

DOI: 10.1016/j.mathsocsci.2018.02.001

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:93:y:2018:i:c:p:52-56